Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 54, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 27, 2017, 8:37 PM CDT for Custer County, Lincoln County, Logan County, Nebraska. It was in force for 23 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2017, 8:37 PM CDT (01:37 UTC)
- Expired
- Jun 27, 2017, 9:00 PM CDT
- In force
- 23 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Custer County, NE, Lincoln County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 108 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:38 PM CDT | TSTM WND GST 70 | 8 S Stapleton, NE | STAPLETON FIRE DEPARTMENT REPORTED 8 TO 10 INCH DIAMETER TREE LIMBS DOWN. WINDS MAY HAVE BEEN IN EXCESS OF 70MPH. |
| Jun 27, 8:40 PM CDT | TSTM WND DMG | 9 Sse Stapleton, NE | SHED DESTROYED AND SCATTERED 60 YARDS BEHIND THE FOUNDATION OF WHERE IT ONCE STOOD. THE BOTTOM PLATE WAS BOLTED INTO THE FOUNDATION BUT THE BOTTOM OF THE STUDS LOOKED PARTIALLY ROTTED AND WERE STRAIGHT NAILED INTO THE BOTTOM PLATE. THE SHED ALSO HAD LARGE GARA |
| Jun 27, 8:40 PM CDT | TSTM WND DMG | 9 S Stapleton, NE | EST 105MPH POWER POLES SNAPPED. POLES SHOWED MINIMAL TO MODERATE WEAR SO REDUCED BASELINE ESTIMATE FROM 118MPH TO 105MPH |
| Jun 27, 8:41 PM CDT | TSTM WND DMG | 9 Wsw Arnold, NE | EST 118MPH WINDS. ONE QUARTER MILE OF NEW POWER POLES SNAPPED IN HALF AND TOSSED INTO THE ADJACENT FIELD. ONE POLE WAS ALSO ANCHORED BY ITS CONNECTION TO A PIVOT. |
| Jun 27, 8:42 PM CDT | TSTM WND DMG | 13 Ssw Arnold, NE | EST 70 MPH. FLIPPED EMPTY PIVOT AND EMPTY TRAILER. METAL BUILDING SYSTEM SUSTAINED DAMAGE TO SLIDING DOORS AND HAD THE SKY LIGHTS POPPED OUT AND CARRIED AWAY. |
| Jun 27, 8:43 PM CDT | TSTM WND DMG | 8 Ssw Arnold, NE | EST 90 MPH. WOOD POWER POLES LEANING OVER |
| Jun 27, 8:45 PM CDT | TSTM WND DMG | 4 Wnw Arnold, NE | EST 75MPH. EMPTY 5TH WHEEL CAMPER WAS BLOWN OVER AND PUSHED INTO THE CORNER OF A HOME CAUSING DAMAGE TO THE SIDING AND THE ROOF OVERHANG. AN ANCHORED WOODEN SWING SET WAS ALSO BLOWN OVER AND A BASKETBALL HOOPE WITH WEIGHTED BASE BLOWN 20 YARDS. |
| Jun 27, 8:45 PM CDT | TSTM WND DMG | 6 W Arnold, NE | EST 80 MPH. PARTIAL LOSS OF ROOF COVERING ON AN MBS BUILDING. PARITALLY FILLED LARGE WATER TANKS BLOWN OVER AT A FEED LOT. POWER POLES DOWN, ONE LINE CAME DOWN ON HWY 92, SNAGGED A CAR, AND WAS DRUG FOR ONE HALF MILE. THIS CONTRIBUTED TO THE DEGREE OF DAMAGE T |
| Jun 27, 8:46 PM CDT | TSTM WND DMG | 2 Nw Arnold, NE | EST 75MPH. SEVERAL LARGE 10 INCH LIMBS DOWN FROM SOFTWOOD TREES. |
| Jun 27, 8:47 PM CDT | TSTM WND DMG | 1 Nw Arnold, NE | EST 70 MPH. FLIPPED EMPTY PIVOT |
| Jun 27, 8:47 PM CDT | TSTM WND DMG | 1 Nw Arnold, NE | EST 75MPH. SEVERAL LARGE 10 TO 12 INCH LIMBS DOWN AT A RESIDENCE. ONE FELL ON A POWER LINE AND DRAPED IT INTO A ROAD. ANOTHER LANDED ON A HORSE TRAILER AND DENTED THE TOP. |
| Jun 27, 8:47 PM CDT | TSTM WND DMG | Sw Arnold, NE | EST 75MPH. WIDESPREAD TREE DAMAGE ACROSS THE REC AREA WITH LIMBS UP TO 12 INCHES IN DIAMETER DOWN. |
| Jun 27, 8:47 PM CDT | TSTM WND DMG | W Arnold, NE | EST 100MPH. NEWER WELL CONSTRUCTED AND ANCHORED METAL BUILDING HAD DOORS BLOWN IN AND PART OF THE ROOF PEELED OFF AND BLOWN 400 FEET. |
| Jun 27, 8:47 PM CDT | TSTM WND DMG | W Arnold, NE | EST 88MPH. LARGE COTTONWOOD IN FAIR TO GOOD HEALTH SNAPPED AT THE TRUNK |
| Jun 27, 8:48 PM CDT | TSTM WND DMG | Arnold, NE | EST 90MPH. ONE HOME LOST ABOUT HALF OF THE ROOF AND IT WAS BLOWN INTO THE BACKYARD AND ALLEY. SEVERAL TREES DOWN AND UPROOTED IN TOWN. |
| Jun 27, 8:48 PM CDT | TSTM WND DMG | S Arnold, NE | EST 105MPH. SEVERAL LARGE HEALTHY SOFT WOOD TREES SNAPPED AT THE TRUNK OR UPROOTED AT THE ARNOLD CEMETARY. |
| Jun 27, 8:49 PM CDT | TSTM WND DMG | 2 Ne Arnold, NE | EST 80 MPH. CORNER OF A ROOF ON A WELL BUILT NEW HOME PEELED BACK. DECKING WAS ALSO PEELED BACK. SOME SHINGLES WERE MISSING FROM THE PEAK OF THE ROOF. |
| Jun 27, 9:00 PM CDT | TSTM WND DMG | 1 E Arnold, NE | RELAYED BY EMERGENCY MANAGER THAT A PIVOT WAS TURNED OVER, LOTS OF TREES WERE DOWN, POWER LINES DOWN AND A QUARTER OF A BUILDING THAT WAS 100FT BY 80 FT DESTROYED. |
| Jun 27, 9:00 PM CDT | TSTM WND GST 85 | W Arnold, NE | ESTIMATED WIND SPEEDS OF 85 MPH. CORREGATED STEEL BUILDING BLOWN APART AND POWERLINES DOWN. |
| Jun 27, 9:00 PM CDT | TSTM WND GST 92 | 8 Wsw Callaway, NE | |
| Jun 27, 9:00 PM CDT | TSTM WND GST 100 | 1 E Arnold, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 5:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2312 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 2154 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.3
The text
As transmitted.
678
WUUS53 KLBF 280137
SVRLBF
NEC041-111-113-280200-
/O.NEW.KLBF.SV.W.0054.170628T0137Z-170628T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
837 PM CDT TUE JUN 27 2017
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Eastern Lincoln County in southwestern Nebraska...
Southeastern Logan County in west central Nebraska...
Southwestern Custer County in central Nebraska...
* Until 900 PM CDT
* At 837 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Gandy to 11 miles north of Brady to
near Maxwell to 11 miles northeast of Wellfleet, moving east at 30
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Arnold, Brady, Maxwell, Gandy, Keith, Logan, Cottonwood Canyon
State Wildlife Management Area, Etna, Milldale, Jeffrey Canyon
State Wildlife Management Area, Pleasant Hill, Hoagland, Finchville
and Vroman.
This includes the following highways...
Highway 92 between mile markers 233 and 261.
Interstate 80 in Nebraska between mile markers 188 and 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4076 10063 4151 10049 4151 9998 4104 10008
4104 10023 4070 10022 4070 10034
TIME...MOT...LOC 0137Z 283DEG 25KT 4138 10042 4119 10044 4101 10049
4084 10055
HAIL...<.75IN
WIND...70MPH
$$
TaylorWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:39 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 27, 6:39 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 639 PM CDT Tue Jun 27 2017 .SHORT TERM...(This evening through Wednesday) Issued at 330 PM CDT Tue Jun 27 2017 A blend of the GFS1hr, HRRR, HRRR experimental, and RAP models suggests a 40-60 mile shift west with the QLCS forecast to develop this evening. This would be from Sutherland to Mullen to Merriman. It is possible this is related to backing low level winds early this evening or slower initiation and evolution. The storm mode follows the SPC forecast with very large hail along and west of highway 83 and wind damage along and east of highway 83. The 850 mb HRRR winds surge from the west as the model depicted QLCS moves through Custer County. There is a chance that very warm air aloft could cap the atmosphere and limit storm coverage to isolated coverage late this afternoon. The pacific cold front is forecast to cool 700mb temperatures and weaken the cap allowing more storm development across Ncntl Neb. All of the severe weather should exit Ncntl Neb around 06z or so with some lingering general thunderstorms thereafter. Wednesday is a dry forecast. H700mb temperatures fall slowly throughout the day wind northwest winds. A blend of guidance plus bias correction suggested lows in the 50s and 60s tonight with highs in the 80s Wednesday. .LONG TERM...(Wednesday night through Tuesday) Issued at 330 PM CDT Tue Jun 27 2017 Another fairly deep upper level low moves through Srn Canada Wednesday night and Thursday. The model consensus suggests thunderstorms form Wednesday night and last throughout the day Thursday. Temperatures at h700mb remain cool limiting instability. The NAM and GFS indicate less than 1000 j/kg of elevated CAPE at night. There is a chance daytime heating could produce sufficient instability Thursday afternoon across Srn Neb, generally along and south of Interstate 80. SPC was generous with the SWODY3 outlook covering nearly all of the forecast area with 5 percent severe weather potential. This is likely the result of uncertainty of the position of a frontal boundary left by the storm activity tonight. An opportunity for severe weather develops Sunday and Sunday night. 500mb winds pick up to 35 to 45 kts and the GFS indicates reasonable MLCAPE, 2500 j/kg. The flow aloft is northwest and the cap is weak...10-12C. The ECM is in agreement with the GFS. The ECM indicates sfc based CAPE near 3000 j/kg, K indices in the 30s and Total Totals in the mid to upper 50s. Both models produce substantial QPF. All other thunderstorm chances are isolated and no significant heat wave conditions are shown by the models. A hot-prod develops Sunday across Swrn Neb and H700mb temperatures spike to around 12C. This could easily produce highs in the lower 90s. The forecast is for upper 70s to upper 80s Thursday through Tuesday with the cooler temperatures Thursday and Friday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 639 PM CDT Tue Jun 27 2017 QLCS is underway pretty much as forecast by the HRRR and RAP models. This system should be east of Ncntl Nebraska by 09z-10z. Pacific high pressure will build into Ncntl Nebraska in the wake of this system. VFR is expected all areas thereafter and throughout the day Wednesday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...CDC LONG TERM...CDC AVIATION...CDC
Hazardous weather outlook, Jun 27, 2:40 PM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 240 PM CDT Tue Jun 27 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-281945- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 240 PM CDT Tue Jun 27 2017 /140 PM MDT Tue Jun 27 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Severe thunderstorms are likely after 4pm MDT/5pm CDT this afternoon in the Panhandle. Storms will have a large hail threat early on, with hail larger than 2 inches in diameter possible. The storms will move east and form a line into the evening, at this time, damaging wind will become the primary threat. Throughout the event, there is a chance for tornadoes though the envoronment is NOT favorable for long-track significant tornadoes. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Thunderstorm chances continue Wednesday night through Sunday. There is a slight risk for severe thunderstorms Thursday and Thursday night mainly along and east of a line from Eustis to Anselmo, and south of Oneill. Strong or briefly severe thunderstorms are also possible Sunday and Sunday evening. Otherwise, the threat for strong or severe weather is uncertain in the remainder of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed along and north of Interstate 80 after 4pm MDT/5pm CDT. Be vigilant for updates in spotter activation status this evening. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jun 27, 6:52 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service North Platte NE
552 PM MDT TUE JUN 27 2017
NEZ022-035-056>058-280045-
Deuel NE-Arthur NE-Perkins NE-Garden NE-Keith NE-
552 PM MDT TUE JUN 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...NORTHWESTERN PERKINS...
KEITH...SOUTHEASTERN GARDEN...SOUTHWESTERN MCPHERSON AND EASTERN
DEUEL COUNTIES UNTIL 645 PM MDT...
At 550 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles northeast of Lewellen to 6 miles
southeast of Julesburg. Movement was east at 40 mph.
Strong wind and hail will be possible with these storms.
Locations impacted include...
Ogallala, Big Springs, Arthur, Brule, Keystone, Kingsley Dam, Barton,
Lemoyne, Roscoe, Megeath, Bucktail Lake, Three Mile Lake, Eagle Gulch
Campground, Ruthon, Haythorn Lake, Clear Creek State Wildlife
Management Area, Broganville, McKeag, Otter Creek Campground and Lake
View Campground.
This includes the following highways...
Highway 61 between mile markers 74 and 128.
Highway 92 between mile markers 115 and 179.
Interstate 80 in Nebraska between mile markers 100 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Lake McConaughy, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
the Panhandle of, southwestern and west central Nebraska.
LAT...LON 4156 10207 4167 10141 4148 10140 4096 10153
4086 10205 4100 10205 4101 10222
TIME...MOT...LOC 2350Z 250DEG 33KT 4152 10200 4093 10217
JWSLocal storm report, Jun 27, 8:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT TUE JUN 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND GST KINGSLEY DAM 41.21N 101.66W
06/27/2017 M59 MPH KEITH NE MESONET
&&
JGOMEZLocal storm report, Jun 27, 8:10 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT TUE JUN 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/27/2017 E65 MPH LINCOLN NE LAW ENFORCEMENT
RELAYED TO SHERIFF DEPARTMENT LARGE TREE UPROOTED. WIND
SPEEDS ESTIMATED AT 60 TO 70 MPH.
&&
JGOMEZLocal storm report, Jun 27, 8:17 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT TUE JUN 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND GST 5 N NORTH PLATTE 41.21N 100.77W
06/27/2017 M60 MPH LINCOLN NE MESONET
&&
JGOMEZLocal storm report, Jun 27, 8:21 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT TUE JUN 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND GST 5 N NORTH PLATTE 41.21N 100.77W
06/27/2017 M72 MPH LINCOLN NE MESONET
&&
JGOMEZLocal storm report, Jun 27, 8:27 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT TUE JUN 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND GST 4 NNE NORTH PLATTE 41.19N 100.74W
06/27/2017 M65 MPH LINCOLN NE MESONET
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Perkins | 47 min |
| Jun 27, 8:10 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 35 min |
| Jun 27, 9:01 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| Jun 27, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 34 min |
| Jun 27, 9:17 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 43 min |
| Jun 27, 9:44 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
| Jun 27, 9:47 PM CDT | Special Weather Statement | LBF | Frontier | 43 min |
| Jun 27, 9:48 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 42 min |
| Jun 27, 9:50 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 29 min |
| Jun 27, 9:53 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Hooker, Sheridan | 67 min |
| Jun 27, 10:22 PM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 38 min |
| Jun 27, 10:34 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 41 min |
| Jun 27, 10:38 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 52 min |
| Jun 27, 10:50 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 25 min |
| Jun 27, 11:27 PM CDT | Special Weather Statement | LBF | Blaine, Brown, Custer, Logan, Loup | 48 min |
| Jun 28, 12:14 AM CDT | Special Weather Statement | LBF | Garfield, Holt, Rock, Wheeler | 61 min |
| Jun 28, 12:18 AM CDT | Special Weather Statement | LBF | Boyd | 12 min |
| Jun 28, 5:36 PM CDT | Special Weather Statement | LBF | Sheridan | 39 min |
| Jun 28, 5:43 PM CDT | Special Weather Statement | LBF | Deuel, Garden | 47 min |
| Jun 28, 6:11 PM CDT | Special Weather Statement | LBF | Arthur, Keith | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.